<  Back to the Polytechnique Montréal portal

Integer linear programming models for 2-staged two-dimensional Knapsack problems

Andrea Lodi and Michele Monaci

Article (2003)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/25712/
Journal Title: Mathematical Programming (vol. 94, no. 2-3)
Publisher: Springer
DOI: 10.1007/s10107-002-0319-9
Official URL: https://doi.org/10.1007/s10107-002-0319-9
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:12
Cite in APA 7: Lodi, A., & Monaci, M. (2003). Integer linear programming models for 2-staged two-dimensional Knapsack problems. Mathematical Programming, 94(2-3), 257-278. https://doi.org/10.1007/s10107-002-0319-9

Statistics

Dimensions

Repository Staff Only

View Item View Item